International Journal of Theoretical and Applied Mathematics

Volume 9, Issue 2, April 2023

  • Some Fixed Point Theorems for Countably Condensing

    Abdul-Majeed Al-izeri, Ahmed Al-Haysah

    Issue: Volume 9, Issue 2, April 2023
    Pages: 10-13
    Received: Jul. 25, 2023
    Accepted: Sep. 11, 2023
    Published: Sep. 24, 2023
    Downloads:
    Views:
    Abstract: Our aim in this article is to establish the principles results of a fixed point theorems for multivalued mappings of Krasnoselskii type setting in general classes Mönch’s type. We seek to do that, we introduce and recall some theorems to aid our study. The beginning of this work has been introduced some properties of the measure of weak noncompactn... Show More
  • Research Article

    Convergence Analysis of Viscosity Implicit Rules of Asymptotically Nonexpansive Mappings in Hilbert Spaces

    Furmose Mendy, John T Mendy, Jatta Bah, Gabriel Mendy

    Issue: Volume 9, Issue 2, April 2023
    Pages: 14-22
    Received: May 03, 2023
    Accepted: May 18, 2023
    Published: Nov. 01, 2023
    Downloads:
    Views:
    Abstract: Viscosity’s implicit algorithm for finding a common element of the set of fixed points for nonlinear operators and the set of solutions of variational inequality problems have been investigated by many authors in different settings in Hilbert and Banach space. In most cases, they consider the following study of viscosity implicit double midpoint, g... Show More